View Single Post
Old May 1st, 2009, 10:16 AM  
Aly26105
New Member
 
Join Date: May 1, 2009
Location: South Of Nowhere
Gender: Female
Cool Re: Quitting Prozac Cold Turkey

Hey everyone. So going off prozac cold turkey can have extrme side effects do to withdraw, no matter what dosage your on. i went of it cold turkey a week ago and am having extreme side effects. at first i thought it was all in my head because i sometimes think i over exagerate things but ive done alot of research and talked to my mom and doc and they both agree it wasnt a smart move. once the side effects appear it takes about 1 and half months for it to wear down because your body not only needs to get the prozac out of your system but also learn to function without that drug again. id say if symtoms persist after 2 months id talk to your doc. and make sure you have a friend who knows your having crazy mood swings and feeling shitty so they can be there when you flip out and no one else understands. my best friend jess is doing it for me.but yeah theres a huge load of possible side effects. here are a good amount of them:

Anxiety
Dizziness
Fatigue
Restlessness
Tremors
Visual hallucinations
Diarrhea
Blurred vision
Headache
Insomnia
Nausea
Vomiting
Muscle and joint pain
Jolting electric "zaps”
Tingling sensations
Vertigo
Anorexia
Agitation
Gait disturbances
Sweating
Fever
Abdominal discomfort
Flu symptoms and general malaise
Irritability
Aggression
Lethargy
Weakness
Myalgia
Chills and hot flashes
Crying spells
Suicidal thoughts
Sleep disturbance and insomnia
Nightmares
Vivid dreams
Confusion
Memory and concentration difficulties


i still am honestly happy im off it. the withdraw will fade and i can be the me i was before all these drugs and chemicals were messing with my head. i want to see what lifes like when im just me. when i was on it i honestly felt like i had to be perfect at all times. i feel more myself. arent i aloud to get mad? to feel upset? i want to feel everything and not be numb. im a teenager for goodness sake. but just to let you know. there is also a huge risk of suicidal thoughts in teens who stop prozac or fluoxitine(sp) (the generic of prozac) abruptly. just a warning. if anyone on here needs any help getting through the crappy days or just needs to rant im here. gah. i feel like im an infomercial. but yeah. hope everyone, including me, makes it through this bull without totally going off there rocker. because the last couple of days i have had a lot of anger and a lot of crying spouts. plus sweating/dizzyness/headaches/and all around annoyence with stupid people. lol. but whatevs. i should be a little calmer in about 5 weeks. hope i helped somone!

Last edited by Aly26105; May 1st, 2009 at 10:21 AM.
Aly26105 is offline